# SDR DALA2021041202130

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 59,823 hours, 28,354 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Not Reported
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1776216) DURING INSPECTION FOUND LH PIN BOREHOLE A HAS SIGNS OF CORROSION ON OUTBD FACE. REPAIRED PER B737 SRM 57-20-90 REP 2.
